# SDR DHLA200900045

- Difficulty date: August 13, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- Aircraft time: 92,444 hours, 29,077 cycles
- Engine: Ge CFM562C
- Engine time: 24,878 hours, 12,331 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6411194
- Part serial: FB74786
- Condition: Failed
- Location: Nr 4 Engine
- Part time: 2,614 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL 210 IN LEFT TURN NR 4 ENGINE FLAMED OUT.  RAN CHECK LIST ABNORMAL PROCEDURES RESTARTED ENG, ALL PARAMETERS OK.  CLEANED CBP LINE IAW CFM MM 73-21-10, OPS CHECK GOOD.  ALSO REMOVED AND REPLACED NASH PUMP IAW CFM MM 73-11-10 OPS AND LEAK CHECK GOOD.  PERFORMED ENG RUN IAW JRH 11.1 AND 13.3.  ALSO INSPECTED INLET AND EXHAUST IAW CFM MM 72-00-00, NO DEFECT NOTED.
